Try it
Pharmacology · TB drugs
Sample itemWhich TB drug can cause optic neuritis?
Original practice item, not a recalled exam question. Nothing here is recorded.
The answer and the reasoning
D. Ethambutol
This item reviews TB drugs; Ethambutol is the best answer because it directly matches the pharmacologic or microbiologic principle described.
Option by option
A. Rifampicin
Rifampicin is plausible but not the best answer.
B. Isoniazid
Isoniazid does not fit the stated mechanism or pattern.
C. Pyrazinamide
Pyrazinamide is unsupported by the key finding.
D. Ethambutol (correct)
Correct. Ethambutol fits the defining feature.
Source note: Original NextPrep sample item — pending expert review. This item is original practice material awaiting independent expert review, so confirm important facts in a standard textbook.
More Pharmacology questions
- Emergency drugsA patient develops stridor, wheeze and hypotension minutes after an injection. What is t…
- AntiepilepticsWhat is the preferred first-line drug for a patient in generalised convulsive status epi…
- AntimicrobialsWhich drug can cause a disulfiram-like reaction when taken with alcohol?
- AntiepilepticsWhich drug is preferred for uncomplicated childhood absence seizures?